| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vitrectomy (2643)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was inserted and removed.If explanted, give date: not applicable, as the lens was inserted and removed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 18.5 diopter lens was inserted into the patient's operative eye, but was removed and replaced.An anterior vitrectomy was performed.A model zma00 17.5 diopter lens was implanted as the replacement.Reportedly, there was no patient injury.No additional information was provided.
Additional Manufacturer Narrative
The product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.The manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar/other complaints have been received for this production order number.The labeling review was not reviewed because limited information was received.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.